# SDR 39LA20150115105

- Difficulty date: January 15, 2015
- Submitted: January 16, 2015
- Operation: Air carrier
- Aircraft: N620AR
- Make and model: Casa C212DF
- Aircraft serial: 379
- Aircraft time: 9,832 hours, 10,105 cycles
- Engine: Garrtt TPE331*
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT AT APPROX 10,000 FT MSL THE FLIGHT CREW REPORTED A STRONG SMOKE SMELL IN THE FLIGHT DECK FOLLOWED BY A PLUME OF SMOKE RISING FROM THE FLOOR BENEATH THE FIRST OFFICER`S RUDDER PEDALS.  THE FLIGHT CREW ACCOMPLISHED THE EMER CHECKLIST FOR SMOKE ELIMINATION & RETURNED WITHOUT FURTHER INCIDENT.
